RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Petrochenkov, V V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:28
Abstract pages:221
Full texts:45
References:20

http://www.mathnet.ru/eng/person86123
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. V. V. Petrochenkov, A. O. Kazennikov, “A statistical tagger for morphological tagging of Russian language texts”, Avtomat. i Telemekh., 2013, 10,  154–165  mathnet; Autom. Remote Control, 74:10 (2013), 1724–1732  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021